American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 71 of 71 found      Go to page: 1 2 3

[61] Joel H. Shapiro. Noncoincidence of the strict and strong operator topologies . Proc. Amer. Math. Soc. 35 (1972) 81-87. MR 0306878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] W. H. Summers. Separability in the strict and substrict topologies . Proc. Amer. Math. Soc. 35 (1972) 507-514. MR 0303272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] H. Banilower. Projecting $C(S)$ onto $C\sb{0}(S)$ . Proc. Amer. Math. Soc. 33 (1972) 349-354. MR 0295062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Samuel J. Wiley. Extensions of left uniformly continuous functions on a topological semigroup . Proc. Amer. Math. Soc. 33 (1972) 572-575. MR 0296672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] F. Dennis Sentilles. Bounded continuous functions on a completely regular space . Trans. Amer. Math. Soc. 168 (1972) 311-336. MR 0295065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] João B. Prolla. Weighted approximation of continuous functions. Bull. Amer. Math. Soc. 77 (1971) 1021-1024. MR 0290014.
Abstract, references, and article information   
View Article: PDF

[67] C. A. Berenstein and M. A. Dostal. Fourier transforms of the beurling classes $\mathfrak{D}_\omega ,\,\varepsilon '_\omega$ . Bull. Amer. Math. Soc. 77 (1971) 963-967. MR 0288572.
Abstract, references, and article information   
View Article: PDF

[68] Joseph Diestel, Sidney A. Morris and Stephen A. Saxon. Varieties of locally convex topological vector spaces. Bull. Amer. Math. Soc. 77 (1971) 799-803. MR 0282188.
Abstract, references, and article information   
View Article: PDF

[69] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information   
View Article: PDF

[70] Joel H. Shapiro. Weak topologies on subspaces of $C(S)$ . Trans. Amer. Math. Soc. 157 (1971) 471-479. MR 0415285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 71 of 71 found      Go to page: 1 2 3